Approximating common fixed points of asymptotically nonexpansive mappings
Bull. Korean Math. Soc. 2005 Vol. 42, No. 4, 661-670
Printed December 1, 2005
Yeol Je Cho, Jung Im Kang, and Haiyun Zhou
Gyeongsang National University, Gyeongsang National University, Shijiazhuang Mechanical Engineering College
Abstract : In this paper, we deal with approximations of common fixed points of the iterative sequences with errors for three asymptotically nonexpansive mappings in a uniformly convex Banach space. Our results generalize and improve the corresponding results of Khan and Takahashi, Schu, Takahashi and Tamura, and others.
Keywords : uniformly convex Banach space, asymptotically nonexpansive mapping, nonexpansive and quasi-nonexpansive mappings, uniformly $L$-con-tinuous mapping, the modified Ishikawa iterative sequence with errors, common fixed point
MSC numbers : 47H17, 47H05, 47H10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd